Results 1 to 14 of 14
Like Tree6Likes
  • 2 Post By GearHeaded
  • 1 Post By GearHeaded
  • 1 Post By 99JT
  • 1 Post By 99JT
  • 1 Post By Test Monsterone

Thread: elevated heart rate and nauseous?

  1. #1
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274

    elevated heart rate and nauseous?

    had this issue before and it went away after a few days. my heart rate is in the 90s just sitting or laying around and i feel kinda nauseous. if i lay in bed and relax i can get it into the 70s but the slightest movement or just looking at my monitor it jumps up my resting heart rate is usually in the 60s. currently running 500 deca , 750 test, and 20mg dbol pre workout.

  2. #2
    GearHeaded's Avatar
    GearHeaded is online now Anabolic Member
    Join Date
    Nov 2017
    Posts
    6,262
    heart rate is from the additional blood volume and inter cellular water your holding as well as the additional mineral and nutrient retention.. very common for a bulking cycle. you can take a beta blocker like Atenolol and that will likely drop heart rate to normal levels. or you just have to give it time until your body acclimates

    I don't see any connection with the Nausea though
    Quester and i_SLAM_cougars like this.

  3. #3
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274
    Quote Originally Posted by GearHeaded View Post
    heart rate is from the additional blood volume and inter cellular water your holding as well as the additional mineral and nutrient retention.. very common for a bulking cycle. you can take a beta blocker like Atenolol and that will likely drop heart rate to normal levels. or you just have to give it time until your body acclimates

    I don't see any connection with the Nausea though
    forgot i asked you the same question before. seems to have gotten better once i got to work and took my mind off it.

  4. #4
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is online now Senior Member
    Join Date
    Feb 2014
    Posts
    1,257
    Quote Originally Posted by GearHeaded View Post
    heart rate is from the additional blood volume and inter cellular water your holding as well as the additional mineral and nutrient retention.. very common for a bulking cycle. you can take a beta blocker like Atenolol and that will likely drop heart rate to normal levels. or you just have to give it time until your body acclimates

    I don't see any connection with the Nausea though
    Atenolol worked like a champ. And since 5,000 only costs like $5 more than 50, I’m stocked up lol

  5. #5
    GearHeaded's Avatar
    GearHeaded is online now Anabolic Member
    Join Date
    Nov 2017
    Posts
    6,262
    Quote Originally Posted by i_SLAM_cougars View Post
    Atenolol worked like a champ. And since 5,000 only costs like $5 more than 50, I’m stocked up lol
    absolutely . years back when on a heavy cycle my resting heart rate would be 105 bpm.. now on only 25mg Atenolol per day I'm at 68. heck doing mild cardio my heart rate doesn't even get up to 105 anymore , let alone just sitting there.
    I also no longer get irregular heart beat like I used to get before Atenolol .
    i_SLAM_cougars likes this.

  6. #6
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274
    the nausea set in during my workout today had to take some extra rest between sets.
    i_SLAM_cougars likes this.

  7. #7
    Ashop's Avatar
    Ashop is offline Knowledgeable Member
    Join Date
    Jun 2005
    Posts
    9,632
    Quote Originally Posted by 99JT View Post
    had this issue before and it went away after a few days. my heart rate is in the 90s just sitting or laying around and i feel kinda nauseous. if i lay in bed and relax i can get it into the 70s but the slightest movement or just looking at my monitor it jumps up my resting heart rate is usually in the 60s. currently running 500 deca, 750 test, and 20mg dbol pre workout.
    Maybe you should cut your dosage back some? DECA @ 400MG and your TEST @ 500-600mg. How many days a week are you taking the DBOL ?

  8. #8
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274
    Quote Originally Posted by Ashop View Post
    Maybe you should cut your dosage back some? DECA @ 400MG and your TEST @ 500-600mg. How many days a week are you taking the DBOL?
    Dbol is 20mg pre workout 3-4 days a week.

  9. #9
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is online now Senior Member
    Join Date
    Feb 2014
    Posts
    1,257
    Quote Originally Posted by 99JT View Post
    the nausea set in during my workout today had to take some extra rest between sets.
    What were you doing? Also when was the last time you ate? If I eat within 90 minutes of going to do squats I’m gonna fill the trash can up too

  10. #10
    sv.elia's Avatar
    sv.elia is offline Female Member
    Join Date
    Oct 2019
    Posts
    43
    I get nauseous easily when I'm overtraining. Usually I do a light week after several weeks of hardwork to avoid that. It's not the only cause for nausea though, you should look a bit at your routine and see what could cause it.
    “The thing women have yet to learn is nobody gives you power. You just take it. ” - Roseanne Barr

  11. #11
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274
    Quote Originally Posted by i_SLAM_cougars View Post
    What were you doing? Also when was the last time you ate? If I eat within 90 minutes of going to do squats I’m gonna fill the trash can up too
    It started after some heavy rows. I workout in the morning so just had my usual banana pre workout.

    Quote Originally Posted by sv.elia View Post
    I get nauseous easily when I'm overtraining. Usually I do a light week after several weeks of hardwork to avoid that. It's not the only cause for nausea though, you should look a bit at your routine and see what could cause it.
    Was kinda thinking overtraining I know it can effect heart rate and I did go pretty hard this week.

  12. #12
    i_SLAM_cougars's Avatar
    i_SLAM_cougars is online now Senior Member
    Join Date
    Feb 2014
    Posts
    1,257
    Quote Originally Posted by 99JT View Post
    It started after some heavy rows. I workout in the morning so just had my usual banana pre workout.



    Was kinda thinking overtraining I know it can effect heart rate and I did go pretty hard this week.
    You are probably going harder than you’re use to and you don’t realize it. Especially taking dbol pre workout.

  13. #13
    99JT is offline Associate Member
    Join Date
    Dec 2016
    Posts
    274
    Feeling great now. On Monday I did barbell squats for the first time in a couple months and did push myself pretty hard considering I haven't done them in a while.
    i_SLAM_cougars likes this.

  14. #14
    Join Date
    Jun 2018
    Posts
    669
    I know I wouldn’t feel right at the gym having only had 1 banana in my meal. I feel like I need to have at least 1 proper meal in me if I am to feel good in the gym.

    If it’s not that, then take a loot at the drugs. Eliminate the orals first, see how you feel in a week or two. Then halve the dosages of your injectables, see how you feel. Try to use a process of elimination to find out what is the culprit. I had heartburn for 2 years straight until I discovered it was my blood pressure pills... had I not been forced to switch bp meds, I would have suffered to this day. Always think about what you are ingesting.

    OBviously keep your blood pressure in check. I Don’t feel good when mine is too high. Exercised induced hypertension can really ruin you and I think you should scale back your workouts and don’t go as hard for as long. I go by how I feel. Some days I feel something funny or I’m more out of breathe than usual, I go home. I don’t care if I’ve only been there 15 minutes.

    Good luck!
    tripmachine likes this.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •